Article

On the solvability of initial boundary value problems for nonlinear time-dependent Schrödinger equations

Published in: Quaestiones Mathematicae
Volume 39 , issue 6, pages: 751–771
DOI: 10.2989/16073606.2016.1167135
Author(s): Nigar Yildirim AksoyDepartment of Mathematics, Faculty of Sciences and Arts, Turkey, Yusuf KocakDepartment of Mathematics, Turkey, Yasemin OzerogluDepartment of Mathematics, Faculty of Sciences and Arts, Turkey,
Keywords: 35Q41, 35K20, 35A01, 35Q41, 35K20, 35A01,

Abstract

In this paper, we study the initial boundary value problems for a nonlinear time-dependent Schrödinger equation with Dirichlet and Neumann boundary conditions, respectively. We prove the existence and uniqueness of solutions of the initial boundary value problems by using Galerkin’s method.

Get new issue alerts for Quaestiones Mathematicae